MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2024, a one year old patient was burned by the mcot sensor - 3.0 and caused a skin irritation.The patient's mother turne powered off teh device and removed it from the patient.A replacement kit was ordered and flex adapter with cloth electrodes were offered.The patient was taking a break in service for a few days to let the skin heal.Additional information was requested however could not be obtained.
 
Additional Manufacturer Narrative
It was reported that the patient experienced skin irritation due to a hot sensor.The mcot sensor was not returned for device evaluation.Engineering evaluation was unable to be performed as the sensor was not returned.No images have been provided by the patient to corroborate the allegation.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19530287
Report Number2133409-2024-00036
Device Sequence Number7606177
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10/$$+7SE236542990
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 MO
Patient SexFemale